Open Access
2014 Convoluted Fractional C-Semigroups and Fractional Abstract Cauchy Problems
Zhan-Dong Mei, Ji-Gen Peng, Jing-Huai Gao
Abstr. Appl. Anal. 2014(SI03): 1-9 (2014). DOI: 10.1155/2014/357821


We present the notion of convoluted fractional C-semigroup, which is the generalization of convoluted C-semigroup in the Banach space setting. We present two equivalent functional equations associated with convoluted fractional C-semigroup. Moreover, the well-posedness of the corresponding fractional abstract Cauchy problems is studied.


Download Citation

Zhan-Dong Mei. Ji-Gen Peng. Jing-Huai Gao. "Convoluted Fractional C-Semigroups and Fractional Abstract Cauchy Problems." Abstr. Appl. Anal. 2014 (SI03) 1 - 9, 2014.


Published: 2014
First available in Project Euclid: 26 March 2014

MathSciNet: MR3166602
zbMATH: 07022218
Digital Object Identifier: 10.1155/2014/357821

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI03 • 2014
Back to Top